# SDR DLM88961041

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Condition: Malfunctioned
- Location: Nlg
- Component: 833605MODA
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, NOSE UNSAFE LIGHT REMAINS ILLUMINATED.  RAN POM, LIGHT EXTINGUISHED ON APPROACH.  TROUBLESHOT SYSTEM, REPLACED PROXIMITY BOX, ALL CHECKS NORMAL.  NOSE GEAR SWING CHECKS OK.
